# SDR AUS20031002

- Difficulty date: September 28, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Condition: Damaged
- Location: Passenger Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER SERVICE UNIT (PSU) OXYGEN HOSE SEVERED AT OXYGEN GENERATOR FITTING ON THE PSU.
